Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 36, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Dec 9, 2023, 4:36 PM CST for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 39 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2023, 4:36 PM CST (22:36 UTC)
- Expired
- Dec 9, 2023, 5:15 PM CST
- In force
- 39 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 0.75 in
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 13 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 4:37 PM CST | HAIL 0.75 | 6 Wnw Madison, TN | Report from mPING: Dime (0.75 in.). |
| Dec 9, 4:37 PM CST | HAIL 0.75 | 6 Wnw Madison, TN | Report from mPING: Dime (0.75 in.). |
| Dec 9, 4:39 PM CST | TORNADO | 4 W Madison, TN | *** 3 FATAL, 22 INJ *** This strong EF-2 tornado touched down just to the east of I-24 west of Brick Church Lane. There were a few trees down and shingle damage to several homes in this area. The tornado strengthened in the Madison area causing EF-2 damage wit |
| Dec 9, 4:46 PM CST | TORNADO | 1 Nne Madison, TN | Tornado damage reported. Time estimated on radar. Debris signature on radar. |
| Dec 9, 4:50 PM CST | TORNADO | 3 Wnw Hendersonville, TN | Damage reported, tornado debris signature on radar as well. |
| Dec 9, 4:51 PM CST | TORNADO | 1 W Madison, TN | Cars flipped on I65. |
| Dec 9, 5:09 PM CST | TORNADO | 1 Se Gallatin, TN | Reports of damage on southern side of Gallatin. Time estimated by radar and tornado debris signature. |
| Dec 9, 5:15 PM CST | TSTM WND GST 67 | 2 E Gallatin, TN | AWOS station KXNX Gallatin Airport. |
| Dec 9, 5:15 PM CST | TSTM WND GST 67 | 2 E Gallatin, TN | AWOS station KXNX Gallatin Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 11:35 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326
WFUS54 KOHX 092236
TOROHX
TNC037-165-189-092315-
/O.NEW.KOHX.TO.W.0036.231209T2236Z-231209T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
436 PM CST Sat Dec 9 2023
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Northeastern Davidson County in Middle Tennessee...
Southern Sumner County in Middle Tennessee...
Northwestern Wilson County in Middle Tennessee...
* Until 515 PM CST.
* At 436 PM CST, a confirmed large and extremely dangerous tornado
was located near Joelton, or near Nashville, moving east at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* The tornado will be near...
Madison and Goodlettsville around 440 PM CST.
Hendersonville and Old Hickory around 445 PM CST.
Lakewood around 450 PM CST.
Gallatin around 455 PM CST.
Other locations impacted by this tornadic thunderstorm include Green
Hill, Bledsoe Creek State Park, Cottontown, and Whites Creek.
This includes the following highways...
Interstate 40 between mile markers 203 and 209.
Interstate 65 between mile markers 85 and 102.
Interstate 24 between mile markers 32 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3638 8633 3623 8632 3614 8689 3634 8692
3636 8684 3635 8682 3636 8679 3638 8679
3648 8644
TIME...MOT...LOC 2236Z 252DEG 35KT 3625 8684
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
Clements4 follow-up statements
544
WWUS54 KOHX 092249
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
449 PM CST Sat Dec 9 2023
TNC037-165-189-092315-
/O.CON.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Davidson TN-Sumner TN-Wilson TN-
449 PM CST Sat Dec 9 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN DAVIDSON...SOUTHERN SUMNER AND NORTHWESTERN WILSON
COUNTIES...
At 448 PM CST, a confirmed large and extremely dangerous tornado was
located over Old Hickory, or 10 miles northeast of Nashville, moving
east at 40 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Gallatin and Hendersonville around 455 PM CST.
Other locations impacted by this tornadic thunderstorm include Green
Hill, Bledsoe Creek State Park, and Cottontown.
This includes the following highways...
Interstate 65 between mile markers 88 and 102.
Interstate 24 between mile markers 41 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3638 8633 3623 8632 3621 8679 3635 8682
3636 8679 3638 8679 3648 8644
TIME...MOT...LOC 2248Z 251DEG 36KT 3629 8667
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
Clements498
WWUS54 KOHX 092253
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
453 PM CST Sat Dec 9 2023
TNC037-165-189-092315-
/O.CON.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Davidson TN-Sumner TN-Wilson TN-
453 PM CST Sat Dec 9 2023
...TORNADO EMERGENCY FOR GALLATIN AND HENDERSONVILLE...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN DAVIDSON...SOUTHERN SUMNER AND NORTHWESTERN WILSON
COUNTIES...
At 452 PM CST, a confirmed large and destructive tornado was located
over Hendersonville, or 10 miles southwest of Gallatin, moving east
at 40 mph.
TORNADO EMERGENCY for Gallatin and Hendersonville. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Gallatin and Hendersonville around 500 PM CST.
Other locations impacted by this tornadic thunderstorm include Green
Hill, Bledsoe Creek State Park, and Cottontown.
This includes Interstate 65 between mile markers 91 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3638 8633 3623 8632 3621 8675 3635 8675
3640 8672 3648 8644
TIME...MOT...LOC 2252Z 252DEG 35KT 3630 8662
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN
$$
Clements559
WWUS54 KOHX 092300
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
500 PM CST Sat Dec 9 2023
TNC037-092309-
/O.CAN.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Davidson TN-
500 PM CST Sat Dec 9 2023
...THE TORNADO WARNING FOR NORTHEASTERN DAVIDSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
LAT...LON 3638 8633 3629 8632 3624 8659 3625 8659
3625 8661 3626 8664 3629 8664 3630 8667
3632 8668 3632 8670 3634 8672 3638 8673
3640 8672 3648 8644
TIME...MOT...LOC 2259Z 250DEG 35KT 3633 8655
$$
TNC165-189-092315-
/O.CON.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Sumner TN-Wilson TN-
500 PM CST Sat Dec 9 2023
...TORNADO EMERGENCY FOR GALLATIN AND HENDERSONVILLE...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR SOUTHERN
SUMNER AND NORTHWESTERN WILSON COUNTIES...
At 459 PM CST, a confirmed large and destructive tornado was located
near Hendersonville, or near Gallatin, moving east at 40 mph.
TORNADO EMERGENCY for Gallatin and Hendersonville. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Gallatin around 505 PM CST.
Other locations impacted by this tornadic thunderstorm include
Bledsoe Creek State Park, Cottontown, and Green Hill.
This includes Interstate 65 between mile markers 98 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3638 8633 3629 8632 3624 8659 3625 8659
3625 8661 3626 8664 3629 8664 3630 8667
3632 8668 3632 8670 3634 8672 3638 8673
3640 8672 3648 8644
TIME...MOT...LOC 2259Z 250DEG 35KT 3633 8655
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN
$$
Clements329
WWUS54 KOHX 092307
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
507 PM CST Sat Dec 9 2023
TNC189-092317-
/O.CAN.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Wilson TN-
507 PM CST Sat Dec 9 2023
...THE TORNADO WARNING FOR NORTHWESTERN WILSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.
LAT...LON 3638 8633 3633 8632 3632 8632 3631 8636
3633 8635 3634 8635 3636 8636 3635 8638
3632 8639 3632 8642 3634 8643 3634 8645
3632 8648 3633 8659 3643 8661 3648 8644
TIME...MOT...LOC 2307Z 252DEG 35KT 3635 8646
$$
TNC165-092315-
/O.CON.KOHX.TO.W.0036.000000T0000Z-231209T2315Z/
Sumner TN-
507 PM CST Sat Dec 9 2023
...TORNADO EMERGENCY FOR GALLATIN...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
SOUTHEASTERN SUMNER COUNTY...
At 507 PM CST, a confirmed large and destructive tornado was located
over Gallatin, moving east at 40 mph.
TORNADO EMERGENCY for Gallatin. This is a PARTICULARLY DANGEROUS
SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Gallatin around 510 PM CST.
Other locations impacted by this tornadic thunderstorm include
Bledsoe Creek State Park and Cottontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3638 8633 3633 8632 3632 8632 3631 8636
3633 8635 3634 8635 3636 8636 3635 8638
3632 8639 3632 8642 3634 8643 3634 8645
3632 8648 3633 8659 3643 8661 3648 8644
TIME...MOT...LOC 2307Z 252DEG 35KT 3635 8646
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN
$$
ClementsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Dec 9, 1:02 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Dec 9, 1:02 PM CST, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Nashville TN 102 PM CST Sat Dec 9 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Sunday Night) Issued at 102 PM CST Sat Dec 9 2023 The forecast is on track with what will likely be an active afternoon and evening. A 998 mb low is sitting over the Great Lakes with a cold front stretching south through IN into AR. Dew points in our area are up into the low 60s and we will continue to see dew points into the mid 60s advect north ahead of the approaching cold front. Scattered convection continues to become more widespread over west TN along the front. Thunderstorms are starting to push into our NW counties and will continue to push east and should reach the Nashville metro between 4:30-7 PM and the Cumberland Plateau after 6 PM. MLCAPE ahead of the front is 500-1000 j/km on Meso Analysis and 0-6 km shear is greater than 50 knots. This will support organized thunderstorms. Given the high shear wind will be the primary threat with any of the stronger cells. We do see 0-1 km shear 20-35 knots and this would support the potential for a few tornadoes. The tornado threat does cover the entire area but looks slightly more favorable along and west of I-24 where the highest CAPE is expected. Profiles west of I-24 also look to remain a bit more capped which will lower the tornado potential. Small hail is likely with any thunderstorms but severe hail looks to remain on the lower side as there isn't a ton of CAPE in the hail growth zone. Periods of heavy rain will be possible with thunderstorms also. Rain totals across the area through the evening are looking to be 0.50-1.25" in the northwest to 1.25-2.0" in the southwest. The majority of the precip will exit the area by midnight but a few showers may linger overnight in eastern areas. Be sure to monitor the weather today especially if you have outdoor plans and have a plan to seek safe shelter if storms hit. Cold air will be working in behind the front and we will see much cooler temperatures on Sunday with highs only in the 40s. The trough axis will be working through Middle TN during the afternoon but moisture will be lacking and no precip is expected. Overnight lows Sunday night will be chilly falling into the 20s. && .LONG TERM... (Monday through next Saturday) Issued at 102 PM CST Sat Dec 9 2023 Much quieter weather is expected for the rest of the week as zonal flow develops. Temperatures for start of the week will remain cold but will gradually warm throughout the week pushing back to near seasonal norms by the middle of the week. An upper level trough will kick out of the four corners region late week and that will bring the return of rain chances next weekend. && .AVIATION... (18Z TAFS) Issued at 1209 PM CST Sat Dec 9 2023 Strong storms will be moving through Middle TN this afternoon and evening. Expect all terminals to experience strong gusty winds, reduced visibilities, MVFR cigs, and lightning as this wave moves from west to east from around 2PM to 11PM. Cigs will be slow to lift after the passage of the front. Light rain may stick around through early Sunday morning, then begin to clear off later in the day. && .PRELIMINARY POINT TEMPS/POPS... Nashville 38 46 28 49 / 100 20 0 0 Clarksville 36 43 26 48 / 50 10 0 0 Crossville 36 44 23 42 / 100 70 0 0 Columbia 38 45 26 49 / 100 30 0 0 Cookeville 37 43 25 43 / 100 60 0 0 Jamestown 36 43 24 41 / 100 60 0 0 Lawrenceburg 38 45 26 48 / 100 40 0 0 Murfreesboro 38 46 25 48 / 100 40 0 0 Waverly 35 44 26 48 / 50 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Mueller LONG TERM....Mueller AVIATION.....Whitehead
In the hours before
Local storm report, Dec 9, 1:53 PM CST, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
153 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM Tornado 4 NE Woodlawn 36.59N 87.45W
12/09/2023 Montgomery TN Broadcast Media
Webcam shows tornado and many reports. First
observed debris on radar here.
&&
RRHLocal storm report, Dec 9, 1:54 PM CST, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
154 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM Tornado 4 NNW Clarksville 36.61N 87.38W
12/09/2023 Montgomery TN Public
Tornado continues across northern portions
of Clarksville, TN.
&&
RRHLocal storm report, Dec 9, 2:13 PM CST, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
213 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Tornado 7 NE Clarksville 36.64N 87.28W
12/09/2023 Montgomery TN Public
Tornado crossed into Kentucky around this
location.
&&
RRHLocal storm report, Dec 9, 3:39 PM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
339 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM Tornado 4 ENE Slayden 36.31N 87.41W
12/09/2023 Dickson TN Public
Damage reported in northern part of Dickson
County. Time and location estimated from
tornado debris signature on radar.
&&
RRHLocal storm report, Dec 9, 4:19 PM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
419 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 1 SE Charlotte 36.18N 87.34W
12/09/2023 E1.25 inch Dickson TN Public
Estimated hail size from social media
picture. Time estimated on radar.
&&
RRHLocal storm report, Dec 9, 4:23 PM CST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
423 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Tornado 2 S Springfield 36.48N 86.87W
12/09/2023 Robertson TN Emergency Mngr
Tornado ongoing in Springfield.
&&
RRHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 12:37 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 53 min |
| Dec 9, 1:11 PM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 64 min |
| Dec 9, 1:22 PM CST | Tornado Warning | OHX | Montgomery, Stewart | 23 min |
| Dec 9, 1:43 PM CST | Tornado Warning | OHX | Montgomery | 19 min |
| Dec 9, 2:08 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 52 min |
| Dec 9, 2:39 PM CST | Tornado Warning | OHX | Houston, Humphreys | 24 min |
| Dec 9, 2:53 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery | 52 min |
| Dec 9, 2:57 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 63 min |
| Dec 9, 3:02 PM CST | Tornado Warning | OHX | Humphreys | 28 min |
| Dec 9, 3:18 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 27 min |
| Dec 9, 3:24 PM CST | Tornado Warning | OHX | Dickson, Humphreys | 36 min |
| Dec 9, 3:38 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 37 min |
| Dec 9, 3:44 PM CST | Tornado Warning | OHX | Cheatham, Dickson | 31 min |
| Dec 9, 3:52 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 53 min |
| Dec 9, 4:05 PM CST | Tornado Warning | OHX | Cheatham, Robertson | 25 min |
| Dec 9, 4:06 PM CST | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 10 min |
| Dec 9, 4:09 PM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 36 min |
| Dec 9, 4:21 PM CST | Tornado Warning | OHX | Robertson, Sumner | 39 min |
| Dec 9, 4:24 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 66 min |
| Dec 9, 4:47 PM CST | Tornado Warning | OHX | Robertson, Sumner | 13 min |
| Dec 9, 5:12 PM CST | Tornado Warning | OHX | Macon, Sumner, Trousdale | 33 min |
| Dec 9, 5:27 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Williamson | 35 min |
| Dec 9, 5:28 PM CST | Severe Thunderstorm Warning | OHX | Wayne | 47 min |
| Dec 9, 5:35 PM CST | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
| Dec 9, 5:46 PM CST | Tornado Warning | OHX | Clay, Macon | 29 min |
| Dec 9, 5:48 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale | 3 hr |
| Dec 9, 5:57 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Sumner, Trousdale | 11 min |
| Dec 9, 5:57 PM CST | Tornado Warning | OHX | Lawrence, Wayne | 33 min |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.